# SDR HALA0700546

- Difficulty date: December 25, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33421
- Aircraft time: 20,192 hours, 3,870 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Part number: 4039892904
- Part serial: 31112541
- Condition: Malfunctioned
- Location: Altimeter
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, OFF FLAG IN VIEW ON CAPT'S ALTM WITH BOTH NORM AND ALT AIR DATA SW SELECTED.  REPLACED CAPT'S ALTIMETER INDICATOR.  OPS CK OK PER MM 34-13-01.
